MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG
Model Number 154004A
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was shortage of parts.It was stated that immediately after use, the outlet tube was found not to be attached to the drain bag.It was mentioned that health damage to the patient was unknown.Per follow up information received via ibc on 14nov2022, it was stated that the outlet tube was not attached to the drain bag.There was no health damage to the patient.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed and the cause was unknown as it was unknown if the reported event was caused by the user or the manufacturer.Although an exact root cause could not be determined a potential root cause could be "incorrect operation of the assembly outlet tube / tube holder connector." the lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "[warnings] 1.Method for use (1) do not inflate the balloon in the urethra.[the urethra may be injured.] (2) do not pull the catheter hard.[the bladder/urethra may be injured.] 2.Applicable patients ·patients with delirium who might pull out catheter [when patient tugs at catheter unconsciously, the bladder and urethra may be damaged.] [contraindications] 1.Method for use: (1) do not reuse.(2) do not resterilize.(3) this device contains 10% povidone-iodine.For patients with past history of allergic hypersensitivity to povidone-iodine or iodine, consider using alternative disinfectants.(4) be careful that the catheter is not exposed to ointments, contrast medium or oil-based lubricants (including vegetable oils such as olive oil, mineral oils such as white petrolatum and animal oils).[they may damage the device and may burst balloon.] (5) do not hold the device with forceps, etc.Avoid contact with any blades or sharp-edged instruments.[catheter damage may cause balloon rupture and accidental balloon removal or failure to deflate or remove the balloon.] 2.Applicable patients with known allergy to silver coated catheter" h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15833488
Report Number1018233-2022-08846
Device Sequence Number6035429
Product Code KNX
UDI-Device Identifier00801741029554
UDI-Public(01)00801741029554
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number154004A
Device Catalogue Number154004A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown